Some inequalities for bivariate means
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 553-559
Printed December 1, 2009
Hongxia Du
Henan Normal University
Abstract : In the paper, some new inequalities for certain bivariate means are obtained, which extend some known results.
Keywords : bivariate means, inequalities
MSC numbers : 26D15, 26D99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd